NUROMOL Tabs 72s

Pain Relief (Oral)

$40.80 
SKU: 2451549

Ingredients ibuprofen 200mg & paracetemol 500mg Usage Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).Keep to recommended dose. Do not take for more than 3 days at a time, except with your doctor's advise. Precautions Each tablet contains Ibuprofen 200mg and Paracetamol 500mg. Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist or side effects develop contact your pharmacist.